| Model Number |
TFL-FBX150S |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/19/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The customer returned the single use fiber to the service center for a separate issue.During the device analysis, the investigator indicates that the fiber was broken/damaged, likely due to stress or handling.There was no patient involvement.
Additional Manufacturer Narrative
The device was returned to olympus for inspection.The device was visually and functionally tested as the laser fiber was broken near the plug.A definitive root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: component failure due to stress of repeated use, external factors, or handling.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.